Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NaiveMelody

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About NaiveMelody

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. Hi Alternitivista, Thanks for replying! I'll definitely try taking vitamin C to see if that improves things. And as far as that big bump under my eye, I'm pretty sure it's not a hive. It looks a little bit better today than it did yesterday - not as red and feels scabby rather than hard. Thanks again for your advice!
  2. Hi Everyone, I'm new to the boards so I hope I'm posting this in the right spot. Basically, my skin has been pretty clear since taking Accutane nearly two years ago. I usually just have a couple whiteheads but they dont really bother me. However, starting about 2 1/2 weeks ago my skin got really bad. The first thing that happened was I developed a weird rash on my chin that I still have at the moment. After that I started getting A LOT of whitheads - first they were popping up around my
×